MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNIHIP SYSTEM; PROSTHESIS, HIP, SEMI-CONTRAINED

OMNILIFE SCIENCE, INC. OMNIHIP SYSTEM; PROSTHESIS, HIP, SEMI-CONTRAINED
Catalog Number H5-44849
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Disorder (2373); Joint Dislocation (2374)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.A review of the manufacturing documentation and sterilization documentation for the devices in question was performed.It revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2019.The original surgery is dated (b)(6) 2019.The revision surgery occured because of reported dislocation.During the revision, the original cocr femoral head, acetabular insert and shell were all removed and replaced with new product.

Brand Name
OMNIHIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key8795035
Report Number1226188-2019-00110
Device Sequence Number16672961
Product Code LPH
UDI-Device Identifier00841690119906
UDI-Public00841690119906
Combination Product (Y/N)N
PMA/510(K) Number
K100555
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue NumberH5-44849
Device Lot Number25364
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR